zbMATH — the first resource for mathematics

Growth properties of pseudo-convex domains and domains of holomorphy in locally convex topological vector spaces. (English) Zbl 0356.46047

46G99 Measures, integration, derivative, holomorphy (all involving infinite-dimensional spaces)
46A03 General theory of locally convex spaces
32T99 Pseudoconvex domains
32D05 Domains of holomorphy
Full Text: DOI EuDML
[1] Dineen, S.: Holomorphy types on a Banach space. Studia Math.39, 241-288 (1971) · Zbl 0235.32013
[2] Dineen, S.: Holomorphic functions on locally convex topological vector spaces II. Pseudo-convex domains. Ann. Inst. Fourier23, 155-185 (1973) · Zbl 0266.46019
[3] Dineen, S.: Surjective limits of locally convex spaces and their application to infinite dimensional holomorphy. Bull. Soc. Math. Fr.103, 441-509 (1975) · Zbl 0328.46045
[4] Josefson, B.: A counterexample to the Levi problem. Proc. in Infinite Dimensional Holomorphy 1973. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0285.32017
[5] Nachbin, L.: Topology on spaces of holomorphic mappings. Berlin, Heidelberg, New York: Springer 1969 · Zbl 0172.39902
[6] Nachbin, L.: Uniformite d’holomorphie et type exponential, Sem. P. Lelong 1969/1970. Berlin, Heidelberg, New York: Springer 1971
[7] Noverraz, Ph.: Pseudo-convexite, convexite polynomiale et domains d’holomorphie en dimension infinie, Notas de matematica 3. North-Holland 1973 · Zbl 0251.46049
[8] Schottenloher, M.: An example of a locally convex space which is not an ?-space; Proceedings of the Symposium on Infinite Dimensional Function Theory at De Kalb (Northern Illinois University) 1973 · Zbl 0412.46041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.